Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print
ISSN
0075-4102
See all formats and pricing
More options …
Volume 1980, Issue 313

Issues

Über die Werte der Riemannschen Zetafunktion an den ganzzahligen Stellen.

P. Schneider
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1980.313.189

About the article

Published Online: 2009-12-09

Published in Print: 1980-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1980, Issue 313, Pages 189–194, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1980.313.189.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Frank Calegari
Geometry & Topology, 2016, Volume 19, Number 6, Page 3149

Comments (0)

Please log in or register to comment.
Log in